# SDR 2003F00411

- Difficulty date: March 5, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HINGE FLANGE CRACKED AT RIGHT WING DOOR, FORWARD LOCATION. REMOVED AND REPLACED HINGE HALF ON RIGHT MAIN LANDING GEAR WING DOOR.  (M)
